Aspro Clear Extra Strength Pain Relief Aspirin 16 Soluble Effervescent Tablets

  • Aspro Clear Extra Strength Pain Relief Aspirin 16 Soluble Effervescent Tablets
  • Aspro Clear Extra Strength Pain Relief Aspirin 16 Soluble Effervescent Tablets
  • Aspro Clear Extra Strength Pain Relief Aspirin 16 Soluble Effervescent Tablets
  • Aspro Clear Extra Strength Pain Relief Aspirin 16 Soluble Effervescent Tablets
  • Aspro Clear Extra Strength Pain Relief Aspirin 16 Soluble Effervescent Tablets
  • Aspro Clear Extra Strength Pain Relief Aspirin 16 Soluble Effervescent Tablets
Aspro Clear Extra Strength Pain Relief Aspirin 16 Soluble Effervescent Tablets
Aspro Clear Extra Strength Pain Relief Aspirin 16 Soluble Effervescent Tablets
Aspro Clear Extra Strength Pain Relief Aspirin 16 Soluble Effervescent Tablets
Aspro Clear Extra Strength Pain Relief Aspirin 16 Soluble Effervescent Tablets
Aspro Clear Extra Strength Pain Relief Aspirin 16 Soluble Effervescent Tablets
Aspro Clear Extra Strength Pain Relief Aspirin 16 Soluble Effervescent Tablets

EAN: 9310041901657

Official Retailer
Vendor
Aspro
Regular price
$4.90
Regular price
RRP:
Sale price
$4.90
Sold out
Unit price
per 

shop now, pay later with

Tax included.

Free Shipping for Orders Over $50

Overview

Aspro Clear Extra Strength Pain Relief Aspirin 16 Soluble Effervescent Tablets

Aspro Clear Aspirin provides fast & effective temporary relief from: Headache, Sore throat, Toothache, Migraine headache, Rheumatic and arthritic pain, Cold & flu symptoms, Inflammation associated with muscular aches and pains, Neuralgia, Fibrositis and Period Pain. Also reduces fever.

- Soluble effervescent tablets. 

- Pleasant taste.

- Fast, effective temporary relief from symptoms including headache, sore throat, toothache, period pain and inflammation associated with muscular aches and pains. 

- Starts to work fast because it forms a clear solution, ready to be absorbed as soon as you drink it.

- Aluminium, gluten and lactose free.

Important Information

Important Information

Warnings

Always read the label. Do not use if you have a stomach ulcer, heart failure, are pregnant or allergic to anti-inflammatory medicines. Contains gluten and sulfites. Follow the directions for use. If symptoms persist, talk to your health professional. Incorrect use could be harmful.

Caution

Do not use if you: - suffer from stomach ulcer - are in the last three months of pregnancy - are taking anticoagulant therapy - are allergic to aspirin or other anti-inflammatory medicines. If you have an allergic reaction stop taking and see your doctor immediately. Unless a doctor has told you to, do not use this product: - in children under 12 years of age - in children 12-16 years of age with or recovering from chicken pox, influenza or fever. - if you have asthma - with other medicines containing aspirin or anti-inflammatory medicines - with other medicines that you take regularly - during the first 6 months of pregnancy - for more than a few days at a time. Prolonged or excessive use can be harmful. See a doctor before taking this product for thinning the blood or for your heart. The maximum daily dose contains 2g of sodium. Contains saccharin sodium.

Ingredients

Each tablet contains Aspirin 500mg.

Directions

Dosage: Adults: Take 1-2 tablets dissolved in half a glass of water every 4 hours as necessary. Children over 12 years: Take 1 tablets dissolved in half a glass of water every 4 hours as necessary. Do not exceed 8 tablets in 24 hours unless directed by a doctor.

Storage Instructions

Store below 25°C. Protect from moisture.